JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERSURFACES WITH CONSTANT k-TH MEAN CURVATURE AND TWO DISTINCT PRINCIPAL CURVATURES IN SPHERES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERSURFACES WITH CONSTANT k-TH MEAN CURVATURE AND TWO DISTINCT PRINCIPAL CURVATURES IN SPHERES
Liu, Jiancheng; Wei, Yan;
  PDF(new window)
 Abstract
In this paper, we investigate the hypersurface M in a unit sphere with constant k-th mean curvature and two distinct principal curvatures, and characterize such a hypersurface.
 Keywords
sphere;hypersurface;k-th mean curvature;principal curvatures;Riemannian product space;
 Language
English
 Cited by
 References
1.
H. Alencar and M. do Carmo, Hypersurfaces with constant mean curvature in spheres, Proc. Amer. Math. Soc. 120 (1994), no. 4, 1223-1229. crossref(new window)

2.
J. N. Barbosa, Hypersurfaces of $S^{n+1}$ with two distinct principal curvatures, Glasg. Math. J. 47 (2005), no. 1, 149-153.

3.
E. Cartan, Familles de surfaces isoparametriques dans les espaces a courvure constante, Ann. Mat. Pura Appl. 17 (1938), no. 1, 177-191. crossref(new window)

4.
Q. M. Cheng, Hypersurfaces in a unit sphere $S^{n+1}$(1) with constant scalar curvature, J. London Math. Soc. (2) 64 (2001), no. 3, 755-768. crossref(new window)

5.
Q. M. Cheng and S. Ishikawa, A characterization of the Clifford torus, Proc. Amer. Math. Soc. 127 (1999), no. 3, 819-828. crossref(new window)

6.
S. Y. Cheng and S. T. Yau, Hypersurfaces with constant scalar curvature, Math. Ann. 225 (1977), no. 3, 195-204. crossref(new window)

7.
S. S. Chern, M. do Carmo, and S. Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length, In Functional Analysis and Related Fields, pp. 59-75, Springer, 1970.

8.
Jr. H. B. Lawson, Local rigidity theorems for minimal hypersurfaces, Ann. of Math. (2) 89 (1969), 167-179.

9.
H. Li, Global rigidity theorems of hypersurfaces, Ark. Mat. 35 (1997), no. 2, 327-351. crossref(new window)

10.
T. Otsuki, Minimal hypersurfaces in a Riemannian manifold of constant curvature, Amer. J. Math. 92 (1970), 145-173. crossref(new window)

11.
G. Wei, Complete hypersurfaces with constant mean curvature in a unit sphere, Monatsh. Math. 149 (2006), no. 3, 251-258. crossref(new window)

12.
G. Wei, Rigidity theorems of hypersurfaces with constant scalar curvature in a unit sphere, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 6, 1075-1082. crossref(new window)

13.
G. Wei, Complete hypersurfaces with $H_{\kappa}$ = 0 in a unit sphere, Differential Geom. Appl. 25 (2007), no. 5, 500-505. crossref(new window)